MathSciNet Relay Station
MathSciNet bibliographic data
MR2653151 65M06 (26A33 45K05)
Su, Lijuan; Wang, Wenqia; Xu, Qiuyan Finite difference methods for fractional dispersion equations. Appl. Math. Comput. 216 (2010), no. 11, 3329–3334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement